# SDR 99ZZZX2084

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bighorn Airways Inc, repair station BIGR467C
- Aircraft: N114BH
- Make and model: Cessna 340A
- Aircraft serial: 340A1230
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Mlg
- Part time: 5,011 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, PILOT NOTICED RIGHT INBOARD GEAR DOOR HANGING OPEN.  INVESTIGATION FOUND BELLCRANK, PN 0841106-6, HAD BROKEN.  NEW PART WAS INSTALLED AND GEAR RIGGING WAS CHECKED.  OPERATION WAS NORMAL.
